Interestingly enough, Zoloft is generally one that doesn't always effect weight either way... but each body is different. Zoloft is an SSRI, which is class of antidepressants that are effective in improving mood, but they generally do not cause side effects such as weight gain or weight loss. They are listed below:
SNRIs another type of antidepressant drugs that attempt to correct the chemical imbalance in the brain in order to enhance the mood. In addition, side effects such as weight gain or weight loss have not been associated with these antidepressants. SNRIs, which have no effect on weight, are shown below:
Given this information, you might want to ask your Dr. about switching to a SNRI instead to see what effect they might have.
Coconut and almond milk are fantastic options for any of us--- great taste as well as highly nutritional! Liquid meals such as Ensure, etc. can help get nutrition into his body without having to eat a big meal. Over the counter anti-acid meds like Tums, etc. can help with nausea, as can eating mints, but with that information about the nausea & vomiting, I highly recommend that you contact your Dr. right away and get in to see him/her. Antidepressant therapy shouldn't cause him such discomfort and GI problems... there has to be a better solution to enhance his quality of life rather than impede it so dramatically. I say get an appointment a.s.a.p.!